Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Green Bay, WI

January 16, 2016

NWS Green Bay, WI issued this small craft advisory at Jan 16, 2016, 9:36 AM CST. It took effect at Jan 16, 2016, 12:00 PM CST. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 9:36 AM CST (15:36 UTC)
In effect from
Jan 16, 2016, 12:00 PM CST
Expired
Jan 18, 2016, 8:26 PM CST
In force
56 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

492 
WHUS73 KGRB 161536
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 AM CST SAT JAN 16 2016

...BRISK NORTHWEST WINDS EXPECTED...

..BRISK NORTHWEST WINDS BETWEEN ARCTIC HIGH PRESSURE BUILDING INTO
THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.WILL KEEP SMALL
CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE WATERS THROUGH
MONDAY MORNING. 

LMZ521-541>543-162345-
/O.NEW.KGRB.SC.Y.0006.160116T1800Z-160118T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
936 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY. 

* WINDS...NORTHWEST WINDS 15 TO 25 KTS.

* WAVES...BUILDING TO 2 TO 4 FT...MAINLY TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
992 
WHUS73 KGRB 162139
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CST SAT JAN 16 2016

...BRISK NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY...

.BRISK NORTHWEST TO WEST WINDS BETWEEN ARCTIC HIGH PRESSURE
BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.
WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE
WATERS THROUGH MONDAY MORNING.

LMZ521-541>543-170545-
/O.EXT.KGRB.SC.Y.0006.000000T0000Z-160118T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS
  POSSIBLE...MAINLY NORTH OF STURGEON BAY.

* WAVES...BUILDING TO 2 TO 4 FT ON SUNDAY...MAINLY TOWARD OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
421 
WHUS73 KGRB 170313
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
913 PM CST SAT JAN 16 2016

...BRISK NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY...

.BRISK NORTHWEST TO WEST WINDS BETWEEN ARCTIC HIGH PRESSURE
BUILDING INTO THE PLAINS AND LOW PRESSURE OVER THE EASTERN U.S.
WILL KEEP SMALL CRAFT ADVISORY CONDITIONS OVER THE NEAR SHORE
WATERS THROUGH MONDAY MORNING.

LMZ521-541>543-171115-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160118T1800Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
913 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS
  POSSIBLE.

* WAVES...BUILDING TO 2 TO 4 FT ON SUNDAY...MAINLY TOWARD OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
814 
WHUS73 KGRB 170955
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
355 AM CST SUN JAN 17 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH EARLY MONDAY EVENING.

LMZ521-541>543-171800-
/O.EXT.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
355 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS 
  POSSIBLE. 

* WAVES...BUILDING TO 2 TO 4 FT...MAINLY OVER OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
013 
WHUS73 KGRB 171630
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CST SUN JAN 17 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH EARLY MONDAY
EVENING.

LMZ521-541>543-180030-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1030 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS 
  POSSIBLE. 

* WAVES...2 TO 4 FT...MAINLY OVER OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
111 
WHUS73 KGRB 172119
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
319 PM CST SUN JAN 17 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY
EVENING...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY EVENING.

FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-541>543-180530-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
319 PM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS 
  POSSIBLE. 

* WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
761 
WHUS73 KGRB 180302
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CST SUN JAN 17 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH MONDAY
EVENING...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH MONDAY EVENING.

FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-541>543-181115-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
902 PM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST MONDAY...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS 
  POSSIBLE. 

* WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
614 
WHUS73 KGRB 181048
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
448 AM CST MON JAN 18 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING.

FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-541>543-181900-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
448 AM CST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS. GUSTS TO 30 KTS 
  POSSIBLE. 

* WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
109 
WHUS73 KGRB 181626
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 AM CST MON JAN 18 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING.

FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-541>543-190030-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1026 AM CST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS.

* WAVES...1 TO 3 FT...WITH THE LARGER WAVES TOWARD THE OPEN 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
695 
WHUS73 KGRB 182122
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CST MON JAN 18 2016

...GUSTY NORTHWEST TO WEST WINDS EXPECTED THROUGH THIS EVENING...

.GUSTY NORTHWEST TO WEST WINDS WILL KEEP SMALL CRAFT ADVISORY
CONDITIONS OVER THE NEAR SHORE WATERS THROUGH THIS EVENING.

FREEZING SPRAY WILL BE POSSIBLE AS YOU MOVE INTO THE OPEN WATERS
OF LAKE MICHIGAN.

LMZ521-182230-
/O.CAN.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
322 PM CST MON JAN 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS SHOULD REMAIN IN THE 10 TO 20 KT RANGE. THIS PART OF THE BAY
IS ALSO LARGELY ICE COVERED.

$$

LMZ541>543-190300-
/O.CON.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CST MON JAN 18 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST TO WEST WINDS 15 TO 25 KTS THROUGH THIS
  EVENING.

* WAVES...1 TO 3 FT SUBSIDING TO 2 FT OR LESS IN THE LATE EVENING
  AND OVERNIGHT...WITH THE LARGER WAVES TOWARD THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
508 
WHUS73 KGRB 190226
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CST MON JAN 18 2016

...GUSTY WINDS HAVE DIMINISHED...

LMZ541>543-190330-
/O.CAN.KGRB.SC.Y.0006.000000T0000Z-160119T0300Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
826 PM CST MON JAN 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS OF 10 TO 20 KTS ARE EXPECTED THE REST OF THE EVENING FOR
MOST LOCATIONS. A FEW GUSTS TO 25 KTS ARE POSSIBLE NORTH OF
STURGEON BAY THROUGH MIDNIGHT.

$$

BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 6:21 AM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Jan 16, 6:21 AM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
621 AM CST SAT JAN 16 2016

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SUNDAY
ISSUED AT 402 AM CST SAT JAN 16 2016

WIND CHILLS ARE THE MAIN HAZARD FOR THIS PART OF THE FORECAST AS
COLD UPPER LOW DROPS SOUTH INTO UPPER MICHIGAN AND 1035MB SURFACE
HIGH BUILDS INTO THE NORTHERN PLAINS AND WESTERN GREAT LAKES. WIND
CHILLS IN CENTRAL AND NORTHCENTRAL WISCONSIN MAY GET COLD ENOUGH
FOR A WIND CHILL WARNING FOR A FEW HOURS LATE TONIGHT AND EARLY
SUNDAY...AND WIND CHILLS MAY RISE ABOVE ADVISORY CRITERIA IN THE
FOX VALLEY AND LAKE SHORE SUNDAY AFTERNOON. BUT ALL IN ALL A WIND
CHILL ADVISORY WILL PROBABLY AN APPROPRIATE HEADLINE FOR MOST OF
THE FORECAST AREA TONIGHT THROUGH MONDAY MORNING.

SNOW SHOWERS ARE POSSIBLE EARLY TODAY ALONG THE LEADING EDGE OF THE
COLD AIR. OTHERWISE SCATTERED LAKE EFFECT SNOW SHOWERS ARE EXPECTED
IN THE FAR NORTH TODAY THROUGH SUNDAY BUT WESTNORTHWEST WINDS ARE
NOT GOOD FOR SIGNIFICANT SNOW ACCUMULATIONS. CYCLONIC UPPER FLOW
WOULD SUGGEST MOSTLY CLOUDY SKIES THROUGH SUNDAY THOUGH WESTERLY
DOWNSLOPE WILL LIKELY RESULT IN SOME BREAKS IN THE CLOUDS IN THE
EASTERN COUNTIES AS WELL.

.LONG TERM...SUNDAY NIGHT THROUGH FRIDAY
ISSUED AT 402 AM CST SAT JAN 16 2016

THE LATEST MEDIUM RANGE MODELS CONTINUE TO INDICATE THAT A
DEAMPLIFICATION OF THE UPPER AIR PATTERN WILL TAKE PLACE DURING THE
MIDDLE TO END OF NEXT WEEK...WHICH SHOULD LEAD TO THE RETURN OF
PACIFIC AIRMASSES INTO THE REGION.  UNTIL THIS OCCURS...THE MAIN
FORECAST CONCERNS REVOLVE AROUND THE BITTER COLD LATE THIS WEEKEND
AND EARLY NEXT WEEK...AND ALSO SNOW CHANCES DURING THE MIDDLE OF
NEXT WEEK.  IN BOTH CASES...THE ECMWF AND GFS AGREE PRETTY WELL. THE
AGREEMENT BREAKS DOWN BY THE END OF THE NEXT WORK WEEK AND WILL PUT
MORE WEIGHT INTO THE ECWMF THAN OTHER GUIDANCE.

SUNDAY NIGHT THROUGH MONDAY NIGHT...UPPER LEVEL LOW PRESSURE WILL BE
SLOWLY MOVING FROM THE CENTRAL TO EASTERN GREAT LAKES ON SUNDAY
NIGHT AND MONDAY.  SHOULD SEE CLEARING TAKE PLACE AWAY FROM FAR
NORTHERN WISCONSIN WHERE LAKE EFFECT CLOUDS AND SNOW SHOWERS WILL
CONTINUE. WIND TRAJECTORIES FAVOR THE SIGNIFICANT ACCUMULATIONS FROM
LAKE EFFECT SNOW SHOWERS NORTH OF VILAS COUNTY THOUGH. THE PRESSURE
GRADIENT REMAINS RELATIVELY TIGHT ON SUNDAY NIGHT AND MONDAY...WHICH
WILL LEAD TO BITTERLY COLD WIND CHILLS OF 20 TO 35 BELOW SUNDAY
NIGHT...AND 10 TO 20 BELOW ON MONDAY.  WINDS WILL FINALLY TREND
DOWNWARD ON MONDAY NIGHT...WITH SOME POTENTIAL FOR DECOUPLING OVER
NORTH-CENTRAL WI. IF THAT OCCURS...TEMPS WILL BE MUCH COLDER THAN
CURRENTLY FORECASTED. IF NOT...THEN WIND CHILLS OF 20 TO 25 BELOW
WILL LEAD TO MORE WIND CHILL HEADLINES.

REST OF THE FORECAST...THE AIRMASS STARTS MODIFYING ON TUESDAY
DESPITE ARCTIC HIGH PRESSURE CENTERED ACROSS THE REGION.  AFTER
MOSTLY CLEAR CONDITIONS ON TUESDAY...CLOUDS WILL BE ON THE INCREASE
TUESDAY NIGHT AHEAD OF DISJOINTED SHORTWAVES OF PACIFIC ORIGIN.
LIGHT SNOWFALL LOOKS POSSIBLE TO MOVE FROM SOUTHWEST TO NORTHEAST
ACROSS THE REGION LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. AMOUNTS
LOOK RATHER LIGHT...PERHAPS AN INCH OR TWO.  CHANCES FOR LIGHT SNOW
WILL PULL OUT ON WEDNESDAY NIGHT.  A BRIEF SHOT OF ARCTIC AIR WILL
ARRIVE BEHIND THE SYSTEM ON THURSDAY BEFORE WARMER AIR MOVES INTO
THE REGION ON FRIDAY AND SATURDAY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 621 AM CST SAT JAN 16 2016

MOSTLY MVFR CEILINGS EXPECTED TODAY THOUGH THERE WILL
BE SOME VARIABILITY WITH A FEW CLEAR PERIODS POSIBLE. SCATTERED
SNOW SHOWERS NORTH OF RHINELANDER. PARTLY CLOUDY TONIGHT AND
SUNDAY WITH SCATTERED TO BROKEN CLOUDS AROUND 2000 FEET AND 4000
FEET.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST MONDAY FOR
WIZ013-020>022-031-037>040-045-048>050-073-074.

WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO NOON CST MONDAY
FOR WIZ005-010>012-018-019-030-035-036.
&&

SHORT TERM.....RDM
LONG TERM......MPC
AVIATION.......RDM
Hazardous weather outlook, Jan 16, 3:42 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CST SAT JAN 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-170945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
342 AM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF BITTERLY COLD AIR WILL PRODUCE WIND CHILL INDICES
OF 20 BELOW TO 35 BELOW ZERO TONIGHT. THE LOWEST WIND CHILL READINGS
WILL BE ACROSS CENTRAL AND NORTH-CENTRAL WISCONSIN.

LIGHT LAKE EFFECT SNOW SHOWERS COULD PRODUCE SLIPPERY ROADWAYS
OVER VILAS COUNTY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS TRAVEL WILL CONTINUE AT TIMES ACROSS VILAS COUNTY OVER
SUNDAY THROUGH EARLY TUESDAY MORNING DUE TO LAKE EFFECT SNOW
SHOWER ACTIVITY.

BITTERLY COLD AIR WILL PRODUCE WIND CHILL INDICES OF 20 BELOW TO
35 BELOW ZERO SUNDAY THROUGH MIDDAY MONDAY. WIND CHILL INDICES OF
15 TO 25 BELOW ZERO ARE ALSO POSSIBLE MONDAY NIGHT INTO TUESDAY
MORNING. THE LOWEST WIND CHILL READINGS WILL BE ACROSS NORTH-
CENTRAL WISCONSIN.

THE NEXT CHANCE OF WIDESPREAD SNOWFALL WILL OCCUR TUESDAY NIGHT
INTO WEDNESDAY...BUT IT IS TOO EARLY TO DETERMINE POTENTIAL
ACCUMULATIONS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-170945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
342 AM CST SAT JAN 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:40 AM CSTWind Chill AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more56 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.